I became gluten intolerant about a year ago. Trimethoprim has always worked well to relieve my symptoms of UTI, however, this time my stomach became sorer and sorer each day I took my daily dose of Trimethoprim. I have noticed in the information about trimethoprim that it contains starch, so I assume that it must also contain gluten. If this is the case, what antibiotic should I use next time I have a UTI? The offending bacteria is either E.coli or 'no growth detected'. Bactrim does not work for me.
No answers have yet been posted. Add your answer to this question.
- Trimethoprim Information for Consumers
- Trimethoprim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trimethoprim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I developed a Urinary Tract Infection. The doctor put me on ciprofloxacin. My finger is not healing and my stomach is aching and I am very ...
1 answer • 29 Nov 2009
... resistant to most antibiotics now and then I discovered that taking 6000 - 8000 mg if vitamin C with rosehips daily has cleaned out my urinary ...
7 answers • 8 Sep 2011
Cotrimoxazole - I am taking trimethoprim for a urinary infection and am type 2 diabetic. Since 2008?
... taking these tablets my blood sugar level has rocketed. Is this normal?
2 answers • 8 Oct 2011
dear sir/madam: as i said before my 4 years old daughter had urinary infection Within a month from 6 months later.but a month ago an Urinary tract ...
2 answers • 17 Feb 2013
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
... for 4 years after the infection spread to my kidneys and I was prescribed strong antibiotics. During travels to the States, I started getting the ...
0 answers • 9 Jul 2014